Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


stll feeling fatigue
Nov 23, 2007

I have been going to the doc for fatigue, and all the test have come back good, (blood,mri,cardio) I have an undectable viral load and 200 t count. I have been told since all phyical test came back neg. It is depression thats the cause, I was given provigil 200mg and wellbutrim 150mg, I also take Valcyte, Atripla, and Bactrim for my PCP infection I had a year ago. - with my PCP i had a lung calapsed and blood clot to the same lung. I still have no change in my fatigue. I have been taking all the med for a year now and my provigil for a month and a half and my wellbutrim for 3 weeks. What should I do next?

Response from Dr. Frascino

Hello,

HIV/AIDS-related fatigue is often multifactorial in nature. That means there is often more than one underlying cause working in tandem to drain your energy batteries. Diagnosing all the potential underlying conditions can be challenging and will require some cooperative detective work from you and your HIV specialist. Take a read through the archives of this forum to learn more about the common and not-so-common potential causes of HIV-associated fatigue. Make a list of these and discuss them with your HIV specialist. For instance, did your "blood" workup include an evaluation for possible hormonal abnormalities, such as hypogonadism, adrenal insufficiency and hypothyroidism? Are you paying enough attention to basic health issues, such as optimizing your nutrition and exercise routine and getting adequate sleep? You mention you are on Atripla. Often the Sustiva component of that drug can cause sleep disturbances, which can lead to impaired sleep and ultimately daytime fatigue. These are just a few of the many possibilities you should explore with your HIV specialist.

Good luck.

Dr. Bob


Previous
Marijuana use and mental illness
Next
AIDS IS A GREAT LIE (AIDS DENIALISM)

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement